# SDR SWAA2015121547124

- Difficulty date: November 17, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 60,709 hours, 35,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AT BS 986, BETWEEN RBL 55 TO LBL 55.  REPAIRED CAP IAW SRM.
